On twin primes associated with the Hawkins random sieve

H. M. Bui, J. P. Keating

Research output: Contribution to journalArticle (Academic Journal)peer-review

5 Citations (Scopus)

Abstract

We establish an asymptotic formula for the number of k-difference twin primes associated with the Hawkins random sieve, which is a probabilistic model of the Eratosthenes sieve. The formula for k = 1 was obtained by M.C. Wunderlich [A probabilistic setting for prime number theory, Acta Arith. 26 (1974) 59-81]. We here extend this to k >= 2 and generalize it to all l-tuples of Hawkins primes. (c) 2005 Published by Elsevier Inc.
Translated title of the contributionOn twin primes associated with the Hawkins random sieve
Original languageEnglish
Pages (from-to)284 - 296
JournalJournal of Number Theory
Volume119
Publication statusPublished - 2006

Bibliographical note

Publisher: Academic Press Inc Elsevier Science
Other identifier: IDS number 076QX

Fingerprint Dive into the research topics of 'On twin primes associated with the Hawkins random sieve'. Together they form a unique fingerprint.

Cite this